# SDR AALA201607099006

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 70,836 hours, 10,042 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overtemp
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

OVEN OVER HEATED NEAR POSITION C-24. OVER TEMP LIGHT CAME ON, AND AN ODOR OF BURNING WIRING. CIRCUIT BREAKER PULLED. REPLACED C-24 OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-35-19.
